I'm afraid I didn't make myself clear. Since I took the first of 10 doses my fever spiked way higher than it had been thus far...no big deal, I simply took a medication that I normally take everyday for pain, that's also a fever reducer, again, it should've been no big deal... accept that the fever-reducer can cause some very very (very) serious side effects WHEN TAKEN IN COMBINATION with the LEVAQUIN which I had not been aware of until after I'd taken The ALEVE.
These possible side effects can be permanent, and can continue to manifest for months even years after discontinuing the over-the-counter pain meds. I practically live on day to day to function.
Among the side effects are permanent double-vision (should go well with my permanent vertigo from my stroke. ) Permanent loss of color perception, Great for an artist, huh? or permanent loss of eyesight (see 1 & 2)
Howzis? Your tendons could spontaneously rupture. especially if you'd been given a corticosterone, like what the doctor injected me with in her office. Especially at risk are patients over 60... I'm 64.
Umm..still not making myself clear... ...I'm NOT afraid of the bacterial infection... I'm scared spitless of the side effects of the combination of drugs I have in my body right now.
_________________________ . "...or am I a butterfly dreaming she's a woman?"
Xplain's use of MacNews, AppleCentral and AppleExpo are not affiliated with Apple, Inc. MacTech is a registered trademark of Xplain Corporation. AppleCentral, MacNews, Xplain, "The journal of Apple technology", Apple Expo, Explain It, MacDev, MacDev-1, THINK Reference, NetProfessional, MacTech Central, MacTech Domains, MacForge, and the MacTutorMan are trademarks or service marks of Xplain Corp. Sprocket is a registered trademark of eSprocket Corp. Other trademarks and copyrights appearing in this printing or software remain the property of their respective holders.
All contents are Copyright 1984-2010 by Xplain Corporation. All rights reserved. Theme designed by Icreon.